# SDR SWAA085810

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 76,811 hours, 72,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FLOORBEAM CORRODED AT BS 767 STR 27R.  REPAIRED BEAM PER SWA EA.
